# SDR SWAA2018060622558

- Difficulty date: June 4, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 37,863 hours, 22,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8200079004
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT SIDEWALL IDENTIFIER INOP.  R&R IDENTIFIER PER AMM.
